# SDR COMA0060050

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60036030
- Condition: Chafed
- Location: Bs 654.50
- Part time: 7,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 654.50, BETWEEN STR 14 AND 15 RHS HAS 1/2L BY 1/8W CHAFE MARK WITH 1/8 DIA HOLE EXTENDING THROUGH FRAME LOCATED JUST FORWARD OF APU EXHAUST OPENING.  REPAIRED FRAME AT FS 654.50 STR 14-15 RHS BY TRIMMING INBOARD FLANGE FABRICATING AN ANGLE DOUBLER AND INSTALLING DOUBLER IAW WVAC EO 601R-53-0854.
